# SDR GTIA2018061192690

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 13,833 hours, 6,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS AND PASSENGERS COMPLAINED OF A FOUL ODOR THROUGHOUT ENTIRE CABIN.  ODOR SIMILAR TO DIRTY CAT LITTER. RAN BOTH ENGINES AND APU TO ISOLATE BLEED SORCES,  FOUND NO DIRTY CAT LITTER ODOR COMING FROM EITHER THE ENGINES OR APU IAW AMM 71-00-00 AND 49-00-00 NO DEFECTS NOTED AT THIS TIME
